Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bipolar depression, blurry eye, drowsy, normal eye test. Due to Sertraline?

Hello, I am currently taking Sertraline 25mgs for Bi-Polar depression , and I noticed that my right eye on occasion becomes either blurry or sometimes drowsy. I have had a recent eye check up and in sight of purchasing new glasses, all tests came back normal. It s like it comes and goes . Both my optometrist and regular physician are aware of this, and says that it is normal resulting to dosage. Should I be concerned?
Asked On : Wed, 9 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
Dizziness and drowsiness are known side effects of sertraline and its possible that this may be the reason for your symptoms. You can speak with your physician about getting the treatment changed. There are several options available for people with bipolar disorder. As of now, its not something you need to be concerned about. It will not lead to any long term damage. However, you must exercise caution when you drive or handle any machinery.
Hope this helps
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor